Correlation functions from two-dimensional string Ward identities

Igor R. Klebanov, Andrea Pasquinucci

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We rederive the w Ward identities, starting from the existence of trivial linearized gauge invariances, and using the method of canceled propagators in the operator formalism. Recursion relations for certain classes of correlation functions are derived, and these correlation functions are calculated exactly. We clarify the relation of these results with another derivation of the Ward identities, which relies directly on charge conservation. We also emphasize the importance of the kinematics of canceled propagators in ensuring that the Ward identities are non-trivial. Finally, we sketch an extension of Ward identities to open strings.

Original languageEnglish (US)
Pages (from-to)261-279
Number of pages19
JournalNuclear Physics, Section B
Issue number1-2
StatePublished - Mar 22 1993

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics


Dive into the research topics of 'Correlation functions from two-dimensional string Ward identities'. Together they form a unique fingerprint.

Cite this